# SDR HALA2014090900132

- Difficulty date: September 9, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 46,465 hours, 8,346 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Malfunctioned
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF,  EQUIPMENT COOLING VALVE LIGHT ILLUMINATED WITH FWD EQUIP VALVE EICAS MESSAGE.  ALSO, HAD CABIN ALTITUDE OF 6500 FT AT 13000.  ACFT ALTITUDE WITH CABIN RATE FLUX FROM -250 TO -750 FPM WHEN LEVEL.  CABIN ALTITUDE DESCENDED TO 5000 FT WITH ACFT AT 10000 FT.  ACFT DESCENT TO 5000 FT AND CABIN ALTITUDE AT 0 FT.  RATE FLUCTUATIONS CONTINUED TO LEVEL 5000. RETURNED TO DEPARTURE.    REPLACED RELAY K336 INBD SUPPLY VALVE RELAY PER WDM 21-58-12. OPS CHECKED NORMAL.
